# SDR USA2002F00083

- Difficulty date: August 21, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 11502501
- Condition: Failed
- Location: A/C Pack Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, ENROUTE, THE AIRCRAFT WOULD NOT PRESSURIZE.  THE RT PACK PRESSURE INDICATED ZERO AND THE LT PACK TRIP LIGHT ILLUMINATED AND TRIPPED TWICE AFTER RESET.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE LT PACK TEMPERATURE SENSOR BAD.  REMOVED AND REPLACED LT PACK TEMPERATURE SENSOR.  ALSO, REPLACED THE P5-10 AIR CONDITIONING PANEL DUE TO LT PACK SWITCH INOPERATIVE.  OPERATIONAL CHECK GOOD.  FOUND RT ENGINE BLEED AIR REGULATOR INOPERATIVE.  REMOVED AND REPLACED RT ENGINE BLEED AIR REGULATOR ALSO, REMOVED AND REPLACED RT BLEED AIR CIRCUIT BREAKER FOR TRIPPING.  OPERATIONAL CHECK GOOD.
